# SDR DXTA200702030

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 8,199 hours, 5,213 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ACCELERATION THE LOWER YAW DAMPER THEN KICKED OFF AND THE TAKEOFF WAS DISCONTINUED.  REPLACE NR 2 NOSEWHEEL PER MAINTENANCE CONTROL. (NR 1 ALSO REPLACED DUE TO IMPROPER TORQUE) IAW CESSNA 750 MM 32-41-01 (NOSE WHEEL ASSY. W/TIRE)
